# SDR USAA2012072400038

- Difficulty date: June 27, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 27,539 hours, 21,059 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR64 TO FR67, -Y765.  REPLACED FLOORBEAM BETWEEN FR64 TO FR67, -Y765 IAW A319 SRM 51-42-12 PGS 1-4 & 7.
